skin-hair-icon

Skin issuw

Some tym back I struggled with acne..now face is clear completely but few black and red spot left...my doctor suggested me azelac lotion ...pl suggest it's substitute it's expensive...my skin type is oily and sensitive
views-icons 51 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Skin issuw

doctor profile image
Answered
Greetings. If you find a particular medicine not usable or expensive- its best that you see the same doctor again for a substitute. this is important due to couple of reasons - 1. he has seen you, knows your marks and skin type and will suggest the best for you 2. in case his medicines are not being afforded by his patients, he should know, so that he prescribes suitable medications. Azelac lotion also comes with the name aziderm - but the exact composition may vary. its Best you see your dermatologist again.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. The product suggested is food and effective. Alternatively you can use Melano TX cream or Aziderm cream. Avoid Sun exposure.
Next Steps
Meet a qualified Dermatologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO